Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A modified finite difference scheme for the Stefan problem

Author: R. E. White
Journal: Math. Comp. 41 (1983), 337-347
MSC: Primary 65M10; Secondary 80A20
MathSciNet review: 717690
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we describe an algorithm which can be used to approximate the solution to the enthalpy formulation of the Stefan problem. We allow the thermal properties to have a space and temperature dependence. The algorithm is not explicit in the time variable and, hence, the stability condition on $ \Delta t$ is not too severe. A proof of convergence is given and two numerical examples are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10, 80A20

Retrieve articles in all journals with MSC: 65M10, 80A20

Additional Information

PII: S 0025-5718(1983)0717690-4
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia